| Catalog Number |
1012469 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified, no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported peeled/delaminated.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the peroneal artery.The 014 ht winn 80 guide wire was used several times and it was felt that the hydrophilic coating was coming off the device.There was no resistance reported during the procedure.Upon removal, the tip of the wire showed exposed material without hydrophilic coating.Another command es guide wire was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.